# SDR SWIA201125655

- Difficulty date: February 21, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 18,494 hours, 15,661 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 BULKHEAD CRACKED AT RIGHT AND LEFT SIDES.  (C-CHECK)  REPAIR PER REO.
